MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty occurred.The over 85% stenosed target lesion was located in the internal carotid artery.A 190 cm filterwire ez? was selected for use.However, during the retrieval of the device, the retrieval was difficult and sticky, and it could not be retracted into the sheath.The physician repeatedly tried to pull the filter guidewire forcefully to retrieve it back into the sheath.The filterwire ez? was ultimately exchanged, and the device was positioned 2 cm distal to the lesion.A 4.0 x 30 mm balloon catheter was advanced over the filterwire ez? and inflated for dilation.Post-dilation angiography was performed, and the balloon was withdrawn.Subsequently, a 7.0 x 40 mm wallstent was deployed over the filterwire ez?.Angiography confirmed successful stent deployment with optimal positioning, and the procedure was completed.There were no patient complications as a result of this event, and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the filterwire ez?device was returned to our post market quality assurance laboratory.Visual inspection was performed and revealed that the wire returned inside the retrieval sheath, and the filter bag came back in deployed state.A kink and stretched were observed in the spring tip.Functional inspection was performed and revealed that sheathing/unsheathing could not be performed, since in the retrieval sheath it can only be retracted, because it does not have a deploy function.This concludes the product analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A1 - patient identifier: updated.(b)(6).Device evaluated by mfr: the filterwire ez?device was returned to our post market quality assurance laboratory.Visual inspection was performed and revealed that the wire returned inside the retrieval sheath, and the filter bag came back in deployed state.A kink and stretched were observed in the spring tip.Functional inspection was performed and revealed that sheathing/unsheathing could not be performed, since in the retrieval sheath it can only be retracted, because it does not have a deploy function.This concludes the product analysis.
 
Event or Problem Description

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22978402
Report Number2124215-2025-61210
Device Sequence Number9391341
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)260917(10)34869651
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0034869651
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer11/05/2025
01/26/2026
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date12/02/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight65 KG